Approximate Controllability of Fractional Impulsive Partial Neutral Stochastic Differential Inclusions with State-Dependent Delay and Fractional Sectorial Operators
作者: Zuomao Yan
作者单位: 1Department of Mathematics , Hexi University , Zhangye , P. R. China
刊名: Numerical Functional Analysis and Optimization, 2016, Vol.37 (12), pp.1590-1639
来源数据库: Taylor & Francis Journal
DOI: 10.1080/01630563.2016.1240181
关键词: Approximate controllabilityFixed point theoremFractional impulsive partial neutral stochastic differential inclusionsFractional sectorial operatorsState-dependent delay
原始语种摘要: ABSTRACT(#br)In this article, the approximate controllability of fractional impulsive partial neutral stochastic differential inclusions with state-dependent delay and fractional sectorial operators in Hilbert spaces is studied. By using the stochastic analysis, the fractional sectorial operators and a fixed point theorem for multi-valued maps combined with approximation techniques, we discuss a new set of sufficient conditions for the approximate controllability of the systems under the mixed Lipschitz and Carathéodory conditions. An example is provided to illustrate the obtained theory.
全文获取路径: Taylor & Francis  (合作)

  • stochastic 随机的
  • sectorial 扇形的
  • neutral 中性的
  • discuss 议论
  • operators 操作符
  • fractional 分级的
  • impulsive 脉冲的
  • dependent 从属的
  • approximate 近似的
  • partial 局部的